# SDR HKGA20190626030

- Difficulty date: June 20, 2019
- Submitted: June 26, 2019
- Operation: Air carrier
- Aircraft: N233SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120307
- Aircraft time: 44,643 hours, 61,164 cycles
- System (JASC): 5200 · Doors
- Part: Door
- Part number: 12050574003
- Condition: Damaged
- Location: Not Reported
- Part time: 44,643 hours, 61,164 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR CHAFED.  BLENDED CHAFFING IAW CPM 51-14-00. CONFIRMED AFFECTED AREA CRACK FREE IAW NDIM 51-00-03 REV 3. TREATED, PRIMED, AND APPLIED TOP COAT IAW COM 51-21-03 REV DATE 6/30/17.
